Skip to content

User Reviews & Ratings - Garcinia Cambogia (GARCINIA)

Read user comments about the side effects, benefits, and effectiveness of Garcinia Cambogia (GARCINIA).

«Garcinia Cambogia (GARCINIA) Information

Review this Treatment

Overall User Ratings

811 Total User Reviews

Average Ratings

See products with Garcinia Cambogia (GARCINIA)

User Reviews

«Previous 16-20 of 407 Next»
Reason for taking: Weight loss
3/15/2014 6:30:01 PM

Reviewer: Bob, 55-64 Male on Treatment for less than 1 month (Consumer)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Took this product for 6 days 3 times a day after day 2 I started having stomach pain that worsened each day. 4 days after stopping I went to the doctor because my stomach still felt awful. He said that it had iratated my esophagus and gave me medication that got me back to normal in about 5 days. Would never recommend this product. BTW, no weight loss.

Reason for taking: Weight loss
3/13/2014 8:47:43 PM

Reviewer: laginww, 65-74 Female on Treatment for 1 to 6 months

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I have actually gained weight on this as well as having a bloated looking belly. I have been getting headaches and stomach aches, today being the worst, I actually felt sick from the pain. Hunger pains are also much more intense. I purchased online from BioHealth....foolish mistake...I,m out one hundred bucks . I can't wait to start feeling better and I will not be taking this (whatever is in ... Show Full Comment

Reason for taking: Weight loss
3/13/2014 11:05:40 AM

Reviewer: Jenn, 25-34 Female on Treatment for less than 1 month (Consumer)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
i just wanted to let people know that the side effects are real and i got each an every one of the side effects.. headaches, stomach issues and nausea. I even felt like I was going to faint. I drank lots of water and exercise along with eating healthy and didn’t see a difference. After the second week that’s when the side effects started I have stopped taking the pills and feel great.

Reason for taking: Weight loss
3/12/2014 7:57:35 PM

Reviewer: unhappy, 45-54 Female on Treatment for less than 1 month (Consumer)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
After the 3rd day taking Garcinia Cambogia, I experienced diarrhea. I note so many others reported constipation. Initially, I was so ready to drop 60+ pounds that I continued taking the product for 2 weeks. Diarrhea is now more severe with blood. Company has already charged the next supply to my credit card before 14 days of initial order. Took 4 phone calls to cancel and now I am in a dispute ... Show Full Comment

Reason for taking: Weight loss
3/10/2014 10:42:35 AM

Reviewer: Iowa, 35-44 Male on Treatment for less than 1 month (Consumer)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Went into this with an open mind. Read reviews, side effects, etc. I'm not a diet pill taker and the only reason I gave this a chance was because it was all natural. No caffeine, etc. I experienced some weight loss but only because after the third day I experienced terrible heartburn and nausea, so I didn't eat much for two days. Don't know if I can blame it solely for the heartburn as ... Show Full Comment

«Previous 16-20 of 407 Next»
Search for a Vitamin or Supplement

Ex. Ginseng, Vitamin C, Depression

Today on WebMD

Woman taking a vitamin or supplement
Article
Man taking a vitamin or supplement
Article
 
clams
Quiz
Woman in sun
Slideshow
 
Flaxseed added fiber
Video
!!69X75_Vitamins_Supplements.jpg
Evaluator
 
Woman sleeping
Article
Woman staring into space with coffee
Article
 
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.